RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 105, Number 2, Pages 225–245 (Mi tmf1371)  

This article is cited in 2 scientific papers (total in 3 papers)

Factorization and Poisson correspondences

A. P. Fordya, A. B. Shabatb, A. P. Veselovc

a University of Leeds
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
c M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The Darboux transformation as an example of an integrable infinite-dimensional Poisson correspondence is discussed in the context of the general factorization problem. Generalizations related to energy dependent Schrödinger operators and to Kac–Moody algebras are considered. We also present the finite dimensional reductions of the Darboux transformation to stationary flows.

Full text: PDF file (1723 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 105:2, 1369–1386

Bibliographic databases:

Received: 29.11.1994

Citation: A. P. Fordy, A. B. Shabat, A. P. Veselov, “Factorization and Poisson correspondences”, TMF, 105:2 (1995), 225–245; Theoret. and Math. Phys., 105:2 (1995), 1369–1386

Citation in format AMSBIB
\Bibitem{ForShaVes95}
\by A.~P.~Fordy, A.~B.~Shabat, A.~P.~Veselov
\paper Factorization and Poisson correspondences
\jour TMF
\yr 1995
\vol 105
\issue 2
\pages 225--245
\mathnet{http://mi.mathnet.ru/tmf1371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1601137}
\zmath{https://zbmath.org/?q=an:0865.58029}
\elib{http://elibrary.ru/item.asp?id=12751595}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 105
\issue 2
\pages 1369--1386
\crossref{https://doi.org/10.1007/BF02070933}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UP84300005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1371
  • http://mi.mathnet.ru/eng/tmf/v105/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Willox, R, “Painlevé equations from Darboux chains: I. P-III-P-V”, Journal of Physics A-Mathematical and General, 36:42 (2003), 10615  crossref  mathscinet  zmath  adsnasa  isi
    2. Andrew N. W. Hone, “Laurent Polynomials and Superintegrable Maps”, SIGMA, 3 (2007), 022, 18 pp.  mathnet  crossref  mathscinet  zmath
    3. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:369
    Full text:127
    References:47
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019